Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 717-724

Locally compact semi-algebras generated by a commuting operator family

1Department of Mathematics, Delaware State University, Dover 19901, DE, USA
2Department of Physics & Astronomy, Free University, Amsterdam, The Netherlands

Received 24 September 1991; Revised 15 November 1991

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Conditions are provided for the local compactness of the closed semi-algebra generated by a finite collection of commuting bounded linear operators with equibounded iterates in terms of their joint spectral properties.